Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 29, NWS Wichita, KS

August 9, 2008Greenwood County, Kansas

NWS Wichita, KS issued this flash flood warning at Aug 9, 2008, 9:12 PM CDT for Greenwood County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2008, 9:12 PM CDT (02:12 UTC)
Expired
Aug 10, 2008, 3:15 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Greenwood County, KS

The radar

The Wichita radar (KICT), 103 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 1:33 AM CDTFLASH FLOOD5 S Climax, KSWATER OVER HIGHWAY 99 NEAR MILE MARKER 49. ALSO NUMEROUS FLOOD PRONE ROADS UNDER WATER ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 261 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 100212
FFWICT
KSC073-100815-
/O.NEW.KICT.FF.W.0029.080810T0212Z-080810T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT SAT AUG 9 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENWOOD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 315 AM CDT SUNDAY.

* AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM TRAINING THUNDERSTORMS OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 4 AND 5 INCHES OF RAIN HAVE FALLEN 
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES 
POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CLIMAX...EUREKA...FALL RIVER...HAMILTON...MADISON...PIEDMONT...
  SEVERY...THRALL...VIRGIL...EUREKA AIRPORT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3808 9651 3809 9635 3817 9634 3817 9596
      3760 9596 3760 9647 3761 9652

$$

SCHRECK
1 follow-up statement
000 
WGUS73 KICT 100647
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
147 AM CDT SUN AUG 10 2008

KSC073-100815-
/O.CON.KICT.FF.W.0029.000000T0000Z-080810T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENWOOD KS-
147 AM CDT SUN AUG 10 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
GREENWOOD COUNTY...

AT 133 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER 
HIGHWAY 99 NEAR MILE MARKER 49. IN ADDITION NUMEROUS FLOOD PRONE 
COUNTY ROADS HAVE BEEN REPORTED UNDER WATER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.

LAT...LON 3808 9651 3809 9635 3817 9634 3817 9596
      3760 9596 3760 9647 3761 9652

$$

LAWSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 6:39 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 9, 6:39 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT SAT AUG 9 2008

.UPDATE...

EXPECT KIND OF A RAINY NIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST KS OVERNIGHT INTO EARLY SUN AS MOISTURE TRANSPORT
CONTINUES TO PUMP COPIOUS AMOUNTS OF MOISTURE INTO THE AREA.  SO
EXPECT SHRA/VCTS AND MVFR CONDITIONS FOR KICT/KCNU AND POSSIBLY KHUT
FOR THE OVERNIGHT HOURS UNTIL SOMETIME AFTER 09Z/SUN.  COULD SEE
SOME IFR CEILINGS IN AN NEAR THE HEAVIER DOWNPOURS NEAR KCNU.

CONDITIONS WILL SLOWLY IMPROVE EARLY ON SUNDAY FROM WEST TO EAST
WITH KRSL AND KSLN RETURNING TO VFR CONDITIONS BY 15Z/SUN AND
EVERYWHERE ELSE BY AROUND 18Z.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT SAT AUG 9 2008/

DISCUSSION...

MAIN FORECAST CONCERN IS ANOTHER ROUND OF HEAVY RAIN/THUNDERSTORMS
TONIGHT.

TONIGHT THROUGH SUNDAY:
BOTH THE NAM AND THE GFS SHOW STRONG ISENTROPIC LIFT AND MOISTURE
TRANSPORT IN THE 310K LAYER REDEVELOPING LATE THIS EVENING/TONIGHT.
THIS COMBINED VERY HIGH PRECIPITABLE WATER VALUES IN THE 2.0 TO 2.25
INCH RANGE AND WARM CLOUD DEPTHS AROUND 4 KM LEAD TO HIGH CONFIDENCE
IN WIDESPREAD HEAVY RAIN. THERE IS SOME DISCREPANCY AS TO WHERE THE
BEST CHANCES WILL OCCUR BUT CONFIDENCE REMAINS HIGH THAT AREAS FROM
SALINA THROUGH LABETTE COUNTY WILL SEE THE HIGHEST AMOUNTS OF RAIN.
ALIGNED POPS AND QPF IN THIS AREA WHICH CORRESPONDS WITH THE SLIGHT
TO MODERATE HPC EXCESSIVE RAINFALL OUTLOOK. WITH THE HIGHEST
LIKELIHOOD OF POPS/ QPF SHIFTED A BIT EAST AND SOUTHEAST WE WILL
CANCEL THE FLASH FLOOD WATCH FOR PARTS OF CENTRAL KANSAS. THE REST
OF THE WATCH WILL CONTINUE AS IS BASED ON THE REASONS ABOVE. WE
EXPECT THE HEAVY RAINFALL TO BE WANING BY 18Z SUNDAY DUE TO
ISENTROPIC LIFT AND MOISTURE TRANSPORT DECAYING. WE KEPT HIGH
CHANCE POPS GOING IN SOUTHEAST KANSAS TO COVER THIS ANTICIPATED
DECAYING BUT BY THIS TIME... THE REST OF FORECAST AREA SHOULD BE
DRYING OUT.

MONDAY THROUGH WEDNESDAY:
FLOW FLATTENS OUT SOMEWHAT WHICH MAY LEAD TO MINOR SHORTWAVES MOVING
OVER THE CENTRAL PLAINS. THE GFS SHOWS A PV ANOMALY MOVING OVER
NORTHERN KANSAS DURING THE AFTERNOON HOURS OF MONDAY. CANT TOTALLY
RULE ANYTHING OUT WITH THIS FEATURE AND GOING FORECAST ALREADY HAD
SLIGHT CHANCE POPS FOR STORMS FOR MONDAY INTO EARLY TUESDAY. SO
WELL CONTINUE WITH THIS TREND. ANOTHER ANOMALY IS FORECAST TO MOVE
THROUGH TUESDAY NIGHT INTO WEDNESDAY SO WE MADE SOME TWEAKS TO THE
FORECAST TO ACCOUNT FOR THIS.

THURSDAY THROUGH FRIDAY:
NORTHWESTERLY FLOW ALOFT IS EXPECTED BY THE LATER HALF OF NEXT WEEK
AS BOTH THE GFS AND THE ECMWF AN AMPLIFYING RIDGE OVER THE WEST
COAST AND DEVELOPING TROUGH OVER THE NORTHERN PLAINS. SLIGHT CHANCE
POPS ARE ASSIGNED TO THE AREA FOR THIS TIME FRAME. AS THE FORECAST
VALID PERIOD DRAWS CLOSER FINE TUNING OF THIS PERIOD WILL BE NEEDED
BUT CONFIDENCE IS NOT HIGH ENOUGH TO GO ANY HIGHER THAN A 25 POP FOR
ANY GIVEN TIME.

CDB

AVIATION...
18Z TAF ISSUANCE: NUMEROUS CONCERNS TO BE DEALT
WITH. WITH AFORE-MENTIONED SFC-850MB TROF SITUATED W-NW OF
CWA...WIDESPREAD LOW-END MVFR CIGS 1,200-1,500 FEET TO PESTER KRSL
& KSLN THRU 05Z...BY WHICH TIME IFR CIGS 800 FEET WILL PLAGUE
BOTH TERMINALS THRU SUNDAY MORNING. IN ADDITION... NUMEROUS
SHRA/EMBEDDED TSRA TO FREQUENT BOTH TERMINALS...REDUCING VSBYS TO
4-5SM. KCNU TO REQUIRE CLOSE MONITORING AS WELL (ESPECIALLY FROM
TSRA STANDPOINT) AS AFORE-MENTIONED ISENTROPIC ASCENT/MOISTURE
TRANSPORT INCREASE OVER SE KS AS THE EVENING PROGRESSES. FOR NOW
HAVE ASSIGNED 4SM TSRA OVC012CB TO KCNU EFFECTIVE 02Z.
CONDITIONS OVER KHUT & KICT TO BE SIMILAR TO THOSE FOUND AT
KCNU...ALTHOUGH TSRA COVERAGE TO BE OF A MORE SCATTERED VARIANT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  80  65  82 /  80  30  10  20
HUTCHINSON      65  79  65  83 /  70  20  10  20
NEWTON          65  78  65  82 /  80  40  10  20
ELDORADO        64  78  64  82 /  90  50  10  20
WINFIELD-KWLD   67  81  65  84 /  80  30  10  20
RUSSELL         62  80  65  83 /  50  10  10  20
GREAT BEND      63  80  66  83 /  50  10  10  20
SALINA          63  79  65  83 /  60  20  10  20
MCPHERSON       64  78  64  83 /  80  20  10  20
COFFEYVILLE     66  81  63  83 /  90  60  10  20
CHANUTE         64  80  62  81 / 100  70  10  20
IOLA            64  79  62  81 / 100  70  10  20
PARSONS-KPPF    64  81  63  82 /  90  70  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ049-051>053-
069>072-094>096-098>100.

&&
Hazardous weather outlook, Aug 9, 4:24 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT SAT AUG 9 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
424 PM CDT SAT AUG 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA TODAY AND TONIGHT.
AN ISOLATED SEVERE STORM IS POSSIBLE THROUGH THIS EVENING ALONG
AND SOUTH OF LINE FROM KINGMAN TO CONWAY SPRINGS. THE MAIN THREAT
HOWEVER WILL BE HEAVY RAINFALL WHICH MAY LEAD TO FLOODING
PROBLEMS... ESPECIALLY ACROSS SOUTHEAST KANSAS. PLEASE REFER TO THE
FLASH FLOOD WATCH IN EFFECT FOR PART OF CENTRAL AND SOUTHEASTERN
KANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL LINGER SUNDAY MORNING ESPECIALLY IN
SOUTHEASTERN KANSAS WHERE LOCALLY HEAVY RAINFALL IS POSSIBLE.
THUNDERSTORMS CHANCES SHOULD DIMINISH FROM NORTHWEST TO SOUTHEAST
ACROSS THE AREA SUNDAY AFTERNOON.

THERE IS A SLIGHT CHANCE THUNDERSTORMS MONDAY AS WELL AS WEDNESDAY
THROUGH SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED IN PARTS OF SOUTH CENTRAL
KANSAS THROUGH EARLY THIS EVENING. HOWEVER REPORTS OF FLOODING OR
HEAVY RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Aug 9, 5:19 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
519 PM CDT SAT AUG 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HEAVY RAIN       FALL RIVER              37.61N 96.03W
08/09/2008  E2.40 INCH       GREENWOOD          KS   TRAINED SPOTTER

            RAINFALL SINCE 7AM.

0218 PM     HEAVY RAIN       HUMBOLDT                37.81N 95.44W
08/09/2008  E1.25 INCH       ALLEN              KS   LAW ENFORCEMENT

            RAINFALL SINCE 830AM.

0218 PM     HEAVY RAIN       LA HARPE                37.92N 95.30W
08/09/2008  E1.60 INCH       ALLEN              KS   LAW ENFORCEMENT

            RAINFALL SINCE 830AM.

0515 PM     HEAVY RAIN       COTTONWOOD FALLS        38.37N 96.54W
08/09/2008  E2.40 INCH       CHASE              KS   CO-OP OBSERVER

            RAINFALL SINCE 7AM.

&&

BDK
Local storm report, Aug 9, 6:04 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT SAT AUG 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     FLOOD            4 N MATFIELD GREEN      38.22N 96.56W
08/09/2008                   CHASE              KS   LAW ENFORCEMENT

            WATER IS OVER STATE ROUTE 177.

&&

SCHRECK
Special weather statement, Aug 9, 7:24 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
724 PM CDT SAT AUG 9 2008

KSZ093-100130-
COWLEY-
724 PM CDT SAT AUG 9 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR COWLEY COUNTY...

AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ARKANSAS CITY...OR 12 MILES SOUTH OF
WINFIELD...AND MOVING EAST AT 21 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

SCHRECK
Special weather statement, Aug 9, 8:55 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT SAT AUG 9 2008

KSZ099-100230-
MONTGOMERY-
855 PM CDT SAT AUG 9 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY COUNTY...

AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DEARING...OR 5 MILES SOUTHWEST OF
COFFEYVILLE...AND MOVING SOUTHEAST AT 32 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

SCHRECK
Local storm report, Aug 9, 9:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT SAT AUG 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       9 NW EUREKA             37.91N 96.41W
08/09/2008  M4.50 INCH       GREENWOOD          KS   TRAINED SPOTTER

            OBSERVER HAS MEASURED 10 INCHES OF RAINFALL SINCE
            WEDNESDAY.

&&

SCHRECK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:34 PM CDTAreal Flood WarningICTSedgwick2 hr
Aug 9, 8:52 PM CDTRiver Flood WarningICTAllen7 hr
Aug 9, 8:52 PM CDTRiver Flood WarningICTAllen, Neosho7 hr
Aug 9, 8:52 PM CDTRiver Flood WarningICTNeosho7 hr
Aug 9, 8:52 PM CDTRiver Flood WarningICTLabette, Neosho7 hr
Aug 9, 9:20 PM CDTRiver Flood WarningICTWilson11 hr
Aug 9, 9:21 PM CDTRiver Flood WarningICTWilson26 hr
Aug 10, 12:34 AM CDTAreal Flood WarningICTElk, Labette, Montgomery, Wilson20 hr
Aug 10, 2:40 AM CDTAreal Flood WarningICTChautauqua9 hr
Aug 10, 3:12 AM CDTAreal Flood WarningICTGreenwood7 hr
Aug 10, 3:19 AM CDTFlash Flood WarningICTMontgomery4 hr
Aug 10, 5:21 AM CDTFlash Flood WarningICTElk5 hr
Aug 10, 8:38 AM CDTRiver Flood WarningICTChase, Lyon6 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.